Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Early onset of period, only spotting, no flow, have lower abdominal pain with a knot, negative pregnancy test, have constant pain. What could it be?

okay so last month i had my period early i usally have it around the end of the month but instead i had it at the beging and it started on the 8 and was gone by the 10 but it was more of a spotting. i still have not had a real period and in my lower abdomon i have pain mainly on my right side, that started arount the 8 i went to the er because i had a knot in that side they told me it was a lip note and they did a pregnancy test it came back negitive i also did one the day before yesterday and as well it came back as negative, the knot is gone now its just pain but not a constant pain. what could it be and what should i do?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Please go for Transvaginal USG,contact again with perort, whats your age and how many children youhave?
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor